Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 84, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 6, 2008, 7:30 PM CDT for Reno County, Rice County, Kansas. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2008, 7:30 PM CDT (00:30 UTC)
- Expired
- May 6, 2008, 8:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Reno County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 96 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 8:06 PM CDT | TSTM WND GST 60 | 8 Ne Sylvia, KS | |
| May 6, 8:25 PM CDT | TSTM WND DMG | Sterling, KS | TREE LIMBS DOWNED. WINDS OF 50 TO 60 MPH. SMALL HAIL ALSO WITH STORM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 7:08 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2046 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1896 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 070031
SVRICT
KSC155-159-070130-
/O.NEW.KICT.SV.W.0084.080507T0030Z-080507T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
730 PM CDT TUE MAY 6 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS.
RICE COUNTY IN CENTRAL KANSAS.
* UNTIL 830 PM CDT.
* AT 726 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE
STRAIGHT LINE WINDS OF 70 TO 90 MPH. THIS STORM WAS LOCATED 12
MILES WEST OF SILICA...OR 8 MILES EAST OF GREAT BEND...AND
MOVING EAST AT 36 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ABBYVILLE...ALDEN...BUSHTON...CHASE...FREDERICK...LITTLE RIVER...
LYONS...NICKERSON...PARTRIDGE...PLEVNA...RAYMOND...SILICA...
STERLING...WILLOWBROOK.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
THIS IS A VERY DANGEROUS STORM WITH DESTRUCTIVE WINDS LIKELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHEASTERN KANSAS.
LAT...LON 3800 9847 3824 9848 3831 9847 3852 9848
3851 9793 3817 9792 3793 9803
TIME...MOT...LOC 0030Z 285DEG 31KT 3834 9863
$$
JAKUB3 follow-up statements
000
WWUS53 KICT 070046
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
745 PM CDT TUE MAY 6 2008
KSC155-159-070130-
/O.CON.KICT.SV.W.0084.000000T0000Z-080507T0130Z/
RICE KS-RENO KS-
745 PM CDT TUE MAY 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
RENO AND RICE COUNTIES UNTIL 830 PM CDT...
AT 739 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OF 60
TO 75 MPH. THIS STORM WAS LOCATED NEAR SILICA...OR 15 MILES EAST OF
GREAT BEND...MOVING EAST AT 36 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR RAYMOND BY 750 PM CDT.
5 MILES SOUTH OF CHASE BY 755 PM CDT.
NEAR ALDEN BY 800 PM CDT.
NEAR STERLING BY 810 PM CDT.
5 MILES NORTH OF NICKERSON BY 825 PM CDT.
THE TOWN OF SILICA IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHEASTERN KANSAS.
LAT...LON 3800 9847 3824 9848 3831 9847 3852 9848
3851 9793 3817 9792 3793 9803
TIME...MOT...LOC 0045Z 285DEG 31KT 3831 9847
$$
JAKUB000
WWUS53 KICT 070105
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
802 PM CDT TUE MAY 6 2008
KSC155-159-070130-
/O.CON.KICT.SV.W.0084.000000T0000Z-080507T0130Z/
RICE KS-RENO KS-
802 PM CDT TUE MAY 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
RENO AND RICE COUNTIES UNTIL 830 PM CDT...
AT 757 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OF 60
TO 70 MPH. THIS STORM WAS LOCATED NEAR ALDEN...OR 25 MILES NORTHWEST
OF HUTCHINSON...MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR NICKERSON BY 815 PM CDT.
THE TOWN OF WILLOWBROOK IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS STORM HAS A HISTORY OF PRODUCING 60 TO 70 MPH WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHEASTERN KANSAS.
LAT...LON 3800 9847 3824 9848 3831 9847 3852 9848
3851 9793 3817 9792 3793 9803
TIME...MOT...LOC 0102Z 290DEG 39KT 3825 9824
$$
JAKUB000
WWUS53 KICT 070127
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
826 PM CDT TUE MAY 6 2008
KSC155-159-070136-
/O.EXP.KICT.SV.W.0084.000000T0000Z-080507T0130Z/
RICE KS-RENO KS-
826 PM CDT TUE MAY 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RENO AND RICE
COUNTIES WILL EXPIRE AT 830 PM CDT...
AT 824 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. WINDS UP TO 50
MPH ARE STILL POSSIBLE ACROSS RICE COUNTY THROUGH 845 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHEASTERN KANSAS.
LAT...LON 3800 9847 3824 9848 3831 9847 3852 9848
3851 9793 3817 9792 3793 9803
TIME...MOT...LOC 0126Z 290DEG 39KT 3816 9793
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 6:52 PM CDT, 38 minutes earlier.
Area forecast discussion, May 6, 6:52 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 652 PM CDT TUE MAY 6 2008 .AVIATION...00Z TAF ISSUANCE THE MAIN CONCERN THIS EVENING WILL BE TIMING OF WHEN THE CONVECTION WILL BE MOVE THROUGH THE TAF SITES. THE NEXT PROBLEM IS THE TIMING OF THE FRONT. LATEST RADAR LOOP WAS SHOWING QUITE A BIT OF CONVECTION CONTINUING TO BUILD EAST TOWARDS THE RUSSELL TAF SITE. THIS CONVECTION MAY ACTUALLY BUILD EAST TOWARDS SALINA AROUND 01Z. AS A RESULT...WE WENT AHEAD AND INSERTED SOME TEMPO GROUPS FOR THAT TIMEFRAME. LATER THIS EVENING. THE LOW LEVEL JET WILL CONTINUE TO INCREASE LATER THIS EVENING AND CAUSE MORE SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS SOUTH CENTRAL KANSAS. MEANWHILE...THE COLD FRONT WAS MOVING THROUGH SOUTHWEST NEBRASKA. BASED ON EXTRAPOLATION...WE MAY SEE THIS FRONT/SQUALL LINE REACH RUSSELL AROUND 07Z-08Z AND SALINA BETWEEN 08Z-09Z. THE CONVECTION SHOULD CONTINUE TO PROPAGATE INTO SOUTH CENTRAL AND SOUTHEAST KANSAS TOWARDS DAYBREAK. CEILINGS SHOULD ALSO LOWER AGAIN INTO THE MVFR CATEGORY (1-2KFT) AFTER 04Z WITH POSSIBLY IFR CEILINGS DEVELOPING AFTER 08Z. COX && .PREV DISCUSSION... /ISSUED 315 PM CDT TUE MAY 6 2008/ DISCUSSION... FORECAST CONCERNS... CONVECTIVE/SEVERE CHANCES/TRENDS TONIGHT...THEN HEAVY RAINFALL POTENTIAL WEDNESDAY. FOR TONIGHT...MAIN FOCUS FOR CONVECTION TO AFFECT THE FORECAST AREA ASSOCIATED WITH NORTHERN STREAM SHORTWAVE TROF...WHICH WILL SUPPORT MESO COMPLEX ACROSS NEBRASKA INTO NORTHERN KANSAS. THIS ACTIVITY LOOKS TO AFFECT PORTIONS OF CENTRAL KANSAS TOWARD OR AFTER MIDNIGHT. ANOTHER AREA OF CONVECTION MAY DEVELOP ACROSS SOUTHWEST KANSAS THIS EVENING...WHERE LATEST RUC/SPC MESO PAGE SHOWS NO CAP AND 2000 J/KG ML CAPES. OTHER PARAMETERS LOOK GOOD TO OUR WEST THIS EVENING FOR SEVERE STORMS/SUPERCELLS WITH LARGE HAIL. SOME OF THIS CONVECTION COULD AFFECT WESTERN PORTIONS OF CENTRAL/SOUTH CENTRAL KANSAS LATER THIS EVENING AS WELL. MAIN UPPER LOW WILL LIFT BODILY NORTHEAST ACROSS WEST TEXAS INTO OKLAHOMA ON WEDNESDAY. SOME CONVECTION POSSIBLE IN THE MORNING LINGERING FROM POTENTIAL MESOSCALE COMPLEX ACROSS EASTERN KANSAS. OTHERWISE...THE NAM/WRF/GFS ALL SUPPORT HEAVY RAINFALL SIGNAL ACROSS SOUTHEAST KANSAS INTO THE AFTERNOON AND EARLY EVENING. RATHER WIDESPREAD CONVECTION WITH EMBEDDED HEAVIER RAINFALL TO FOCUS ALONG AND JUST NORTH OF SOUTHWARD SAGGING SURFACE/LOW LEVEL BOUNDARY WHERE ELEVATED MOISTURE WILL REMAIN COINCIDENT WITH AREA OF MID LEVEL CONVERGENCE AND UPPER DIVERGENCE TO THE NORTH OF EJECTING UPPER LOW. HAVE CONTEMPLATED A FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL/SOUTHEAST KANSAS FOR WEDNESDAY INTO WEDNESDAY EVENING...THOUGH CONSENSUS WAS TO HOLD OFF FOR NOW SINCE IT IS MAINLY A 2ND/EARLY 3RD PERIOD EVENT...AND TIME FOR CONFIDENCE BUILDING WITH ANOTHER MODEL RUN THIS EVENING. THE WEDNESDAY CONVECTION AND CLOUDS EXPECTED TO KEEP DIURNAL TEMPERATURE RECOVERY IN CHECK AND WILL STAY CLOSE TO GOING FORECAST AROUND 70F FOR MAXS. WEATHER PATTERN LOOKS RATHER ACTIVE THRU THE END OF THE WEEK WITH PERIODIC SHORTWAVES IN THE WEST-NORTHWEST FLOW ALOFT TO AFFECT THE AREA. THE FIRST OF SUCH FEATURES TO RIPPLE THRU ON THURSDAY NIGHT...WITH SECOND SUCH WAVE ON FRIDAY NIGHT. CURRENT TIMING/TRENDS WOULD SUGGEST MUCH OF THIS ACTIVITY WOULD BE OF THE OVERNIGHT/EARLY MORNING VARIETY...SO WILL GENERALLY KEEP DAYTIME PERIODS OF THURSDAY AND FRIDAY DRY FOR NOW. IN THE OUTER PERIODS...THE ECMWF AND GFS SHOW A MORE VIGOROUS TROF TO DROP SOUTHEAST ACROSS THE CENTRAL PLAINS OVER THE WEEKEND...WITH BEST CHANCES FOR PRECIP PROBABLY ON SATURDAY. RATHER MODEST CONFIDENCE AT BEST FOR NEXT MONDAY AND TUESDAY...WITH PERHAPS SLIGHT POTENTIAL FOR ANOTHER SHOT AT CONVECTION BY TUESDAY. FOR THE OUTER PERIODS GENERALLY STAYED CLOSE TO THE HPC GUIDANCE. DARMOFAL AVIATION... 18Z TAFS...CHANCES FOR THUNDERSTORMS INCREASE THROUGH THE AFTERNOON AND ESPECIALLY IN THE EVENING HOURS. CENTRAL KS SITES WILL BE AFFECTED FIRST...WITH THE THUNDERSTORMS DEVELOPING INTO A LINE OF STORMS AND MOVING SOUTHEAST THROUGH THE AREA OVERNIGHT. CEILINGS COULD DROP BELOW 1000 FEET AFTER 06Z TONIGHT. SCHRECK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 62 70 53 75 / 60 80 60 10 HUTCHINSON 60 69 51 75 / 70 70 40 10 NEWTON 61 69 51 73 / 70 70 50 10 ELDORADO 61 70 52 74 / 60 80 60 10 WINFIELD-KWLD 62 71 55 76 / 60 90 70 10 RUSSELL 58 70 47 74 / 70 50 20 10 GREAT BEND 58 69 48 75 / 70 60 30 10 SALINA 60 70 49 73 / 70 60 30 10 MCPHERSON 60 69 50 74 / 70 60 40 10 COFFEYVILLE 62 71 57 75 / 60 100 80 20 CHANUTE 61 70 55 73 / 60 90 80 10 IOLA 61 70 54 73 / 60 90 70 10 PARSONS-KPPF 61 70 56 74 / 60 90 80 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 6, 3:46 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 346 PM CDT TUE MAY 6 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-072100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 346 PM CDT TUE MAY 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A RISK FOR SEVERE THUNDERSTORMS THIS EVENING INTO THE EARLY OVERNIGHT HOURS...MAINLY WEST OF A LINE FROM MARION TO WICHITA TO ARGONIA. THE MAIN RISK WILL BE LARGE HAIL UP TO GOLF BALL SIZE AND LOCALLY DAMAGING WINDS TO 70 MPH. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE OVERNIGHT ACROSS MUCH OF THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME QUITE NUMEROUS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS DURING THE DAY...CONTINUING ACROSS SOUTHEAST KANSAS DURING THE EVENING. LOCALLY HEAVY RAINFALL AND MINOR LOW-LAND FLOODING WILL BE POSSIBLE ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. A FEW STRONG STORMS WILL ALSO BE POSSIBLE ON WEDNESDAY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...WITH HAIL UP TO PENNY SIZE. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ON THURSDAY NIGHT...WITH CHANCES AGAIN FROM FRIDAY NIGHT THROUGH SATURDAY NIGHT. A FEW STRONG STORMS CANNOT BE RULED OUT DURING THESE TIMES FOR THE END OF THE WEEK. CHECK BACK FOR LATER FORECASTS AND OUTLOOKS ON THE POTENTIAL FOR ANY SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE THIS EVENING INTO THE EARLY OVERNIGHT HOURS...MAINLY FOR AREAS WEST OF A LINE FROM MARION TO WICHITA TO ARGONIA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED
In the hours before
Special weather statement, May 6, 6:38 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 638 PM CDT TUE MAY 6 2008 KSZ047-070030- BARTON- 638 PM CDT TUE MAY 6 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BARTON COUNTY... AT 636 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR BISON...OR 23 MILES NORTH OF LARNED...AND MOVING EAST AT 28 MPH. PENNY TO NICKEL SIZE HAIL...AND DAMAGING WINDS OF 60 MPH ARE POSSIBLE WITH THIS STORM. PEOPLE IN WESTERN BARTON COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. JAKUB
Local storm report, May 6, 7:08 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
708 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST OLMITZ 38.52N 98.94W
05/06/2008 E60 MPH BARTON KS TRAINED SPOTTER
&&
ADKLocal storm report, May 6, 7:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
713 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST 7 WNW GREAT BEND 38.40N 98.93W
05/06/2008 E60 MPH BARTON KS TRAINED SPOTTER
&&
ADKLocal storm report, May 6, 7:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
723 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM TSTM WND GST 6 WSW GREAT BEND 38.33N 98.91W
05/06/2008 E70 MPH BARTON KS TRAINED SPOTTER
&&
ADKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:03 PM CDT | Tornado Warning | ICT | Barton | 57 min |
| May 6, 8:11 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 34 min |
| May 6, 10:00 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 60 min |
| May 6, 10:32 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick, Sumner | 58 min |
| May 6, 11:01 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 59 min |
| May 7, 1:27 AM CDT | Areal Flood Warning | ICT | Barton, Russell | 5 hr |
| May 7, 3:17 AM CDT | River Flood Warning | ICT | Labette | 4 days |
| May 7, 3:17 AM CDT | River Flood Warning | ICT | Allen, Neosho | 18 hr |
| May 7, 3:17 AM CDT | River Flood Warning | ICT | Neosho | 31 hr |
| May 7, 3:17 AM CDT | River Flood Warning | ICT | Labette, Neosho | 65 hr |
| May 7, 4:01 AM CDT | Flood Watch | ICT | Allen, Chautauqua, Elk, Greenwood, Labette, Montgomery and 3 more | 23 hr |
| May 7, 5:19 AM CDT | Severe Thunderstorm Warning | ICT | Reno, Sedgwick | 56 min |
| May 7, 9:21 AM CDT | Areal Flood Warning | ICT | Allen, Neosho, Wilson, Woodson | 6 hr |
| May 7, 9:41 AM CDT | River Flood Warning | ICT | Sumner | 5 hr |
| May 7, 1:22 PM CDT | Areal Flood Warning | ICT | Labette | 6 hr |
| May 7, 2:47 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 12 hr |
| May 7, 2:47 PM CDT | River Flood Warning | ICT | Montgomery | 7 hr |
| May 7, 3:54 PM CDT | River Flood Warning | ICT | Allen | 5 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.